# SDR SWAA2020032619772

- Difficulty date: February 27, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CHANNEL STA 260 TO STA 270; BL 0. CORRODED. / REMOVED AND REPLACED CHANNEL AT MAIN CABIN FLOOR SUPPORT CHANNEL STA 260 TO 270 BL 0 AS PER B737-7 DOCUMENT (DRAWING) 141A5211 GS 8184 03/01/20
